# SDR SWAA2017092516590

- Difficulty date: August 18, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-7
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nut Plate
- Part number: 147A4050
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN WINDOW FRAME BETWEEN BS 639 TO BS 664, LT 2 LOWER NUT PLATE RECEPTACLES CORRODED.  R&R NUTPLATES IAW SRM AND DWG.
